MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity i TSH Reagent Kit; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

Abbott Ireland Diagnostics Division Alinity i TSH Reagent Kit; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity i tsh results for an oncology patient (post chemotherapy).Results were not consistent with previous history and were questioned by the medical provider.The following data was provided.(b)(6) 2026- results = >100 miu/ml, historical results = 0.1miu/ml.Repeat results from multiple sample tubes/two different processing module = >100 miu/ml, >100 miu/ml on one processing module and >100 miu/ml and 60 miu/ml on another processing module.No additional patient information or processing module information was available.The customer reference range = 0.35-4.94 miu/ml.There was no reported impact to patient management.

Brand Name
Alinity i TSH Reagent Kit
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key25491225
Report Number3005094123-2026-00287
Device Sequence Number18720879
Product Code JLW
UDI-Device Identifier00380740131142
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P48-20
Device Lot Number81611UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01,(B)(6)
Patient SexUnknown